Alert archive / Tennessee / River Flood Warnings in 2011

River Flood Warning 5, NWS Memphis, TN

February 24, 2011Dyer County, Gibson County, Obion County, Tennessee

NWS Memphis, TN issued this river flood warning at Feb 24, 2011, 8:35 AM CST for Dyer County, Gibson County, Obion County, Tennessee. It took effect at Feb 25, 2011, 3:59 PM CST. It was in force for 79 min.

The area

The counties it named.

The facts

Issued
Feb 24, 2011, 8:35 AM CST (14:35 UTC)
In effect from
Feb 25, 2011, 3:59 PM CST
Expired
Feb 25, 2011, 5:18 PM CST
In force
79 min
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Dyer County, TN, Gibson County, TN, Obion County, TN

The radar

The Memphis radar (KNQA), 109 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Obion River near Obion (OBNT1). The gauge peaked at 32.27 ft at Feb 26, 2011, 5:00 PM CST.

actionminormoderate203002/2402/2502/26
Action stage
29 ft
Minor stage
34 ft
Moderate stage
38.5 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07026040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WGUS44 KMEG 241435
FLWMEG
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
835 AM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE NORTH
FORK OBION RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED AT 11 AM OR SOONER IF
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

WHEN FLOODED...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-251435-
/O.NEW.KMEG.FL.W.0004.110225T1200Z-110226T0000Z/
/NOMT1.1.ER.110225T1200Z.110225T1200Z.110225T1800Z.NO/
835 AM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A

* FLOOD WARNING FOR THE NORTH FORK OBION RIVER NEAR MARTIN
* FROM FRIDAY MORNING THROUGH MID AFTERNOON FRIDAY.
* AT 08 AM THURSDAY THE STAGE WAS...13.0 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 20.0 FEET TOMORROW MORNING
* FLOOD STAGE IS 20.0 FEET 
AT 20.0 FEET...FLOODING IS OCCURRING ALONG THE RIVER IN NORTHEAST 
OBION COUNTY AND NORTHWEST WEAKLEY COUNTY. FLOODING IS ALSO OCCURRING
IN LOW LYING AREAS NEAR UNION CITY.

$$

TNC045-053-131-251434-
/O.NEW.KMEG.FL.W.0005.110225T2034Z-110227T2300Z/
/OBNT1.1.ER.110225T2034Z.110226T1800Z.110227T1700Z.NO/
835 AM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A

* FLOOD WARNING FOR THE OBION RIVER NEAR OBION 
* FROM EARLY FRIDAY AFTERNOON UNTIL LATE SUNDAY MORNING.
* AT 08 AM THURSDAY THE STAGE WAS...27.4 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 35.0 FEET EARLY SATURDAY AFTERNOON
* FLOOD STAGE IS 34.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY AFTERNOON AND
  CONTINUE TO RISE TO NEAR 35.0 FEET BY EARLY SATURDAY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM LAND 
ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING AROUND 
RIVES IN SOUTHEAST OBION COUNTY.

$$
4 follow-up statements
795 
WGUS84 KMEG 242106
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
305 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-252105-
/O.EXT.KMEG.FL.W.0005.110225T1127Z-110228T1942Z/
/OBNT1.1.ER.110225T1127Z.110226T1800Z.110228T1342Z.NO/
305 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* FROM EARLY TOMORROW UNTIL MONDAY MORNING
* AT 02 PM THURSDAY THE STAGE WAS 31.1 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 35.5 FEET SATURDAY EARLY AFTERNOON
* FLOOD STAGE IS 34.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE 
  TO RISE TO NEAR 35.5 FEET BY SATURDAY EARLY AFTERNOON.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
  FLOODED

$$
780 
WGUS84 KMEG 250129
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR THE NORTH FORK FORKED DEER RIVER...
NORTH FORK OBION RIVER...OBION RIVER...RIGHT HAND CHUTE LITTLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-260129-
/O.EXT.KMEG.FL.W.0004.110225T0828Z-110226T1342Z/
/NOMT1.2.ER.110225T0828Z.110225T1800Z.110226T0742Z.NR/
729 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK OBION RIVER NEAR MARTIN
* FROM AFTER MIDNIGHT TOMORROW UNTIL EARLY SATURDAY MORNING
* AT 07 PM THURSDAY THE STAGE WAS 18.0 FEET 
* MODERATE FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 21.5 FEET TOMORROW EARLY AFTERNOON
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 21.5 FEET BY TOMORROW EARLY AFTERNOON.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* AT 22.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN RIVES AND NEAR 
  UNION CITY. ADDITIONAL EVACUATIONS WILL BE NECESSARY. AGRICULTURE 
  LAND NORTH OF MARTIN IS FLOODING AND EQUIPMENT AND LIVESTOCK MAY 
  NEED TO BE MOVED TO HIGHER GROUND. NUMEROUS SECONDARY ROADS ARE 
  COVERED BY FLOOD WATERS

$$

TNC045-053-131-260129-
/O.EXT.KMEG.FL.W.0005.110225T2159Z-110228T2100Z/
/OBNT1.1.ER.110225T2159Z.110227T0000Z.110228T1500Z.NO/
729 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* FROM TOMORROW AFTERNOON UNTIL LATE MONDAY MORNING
* AT 07 PM THURSDAY THE STAGE WAS 31.0 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 35.5 FEET SATURDAY EVENING
* FLOOD STAGE IS 34.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 35.5 FEET BY SATURDAY EVENING.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
  FLOODED

$$

ARC093-111-260128-
/O.EXT.KMEG.FL.W.0006.110227T1200Z-110301T1200Z/
/RIGA4.1.ER.110227T1200Z.110227T1200Z.110301T0600Z.NO/
729 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* FROM SUNDAY MORNING UNTIL EARLY TUESDAY MORNING
* AT 07 PM THURSDAY THE STAGE WAS 3.0 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY MORNING
* FLOOD STAGE IS 11.0 FEET
* AT 11.0 FEET...FARMLAND NORTH OF RIVERVALE IS FLOODED. LOW LYING 
  PORTIONS OF HIGHWAY 158 NEAR THE RIVER ARE FLOODED

$$

TNC045-260128-
/O.EXT.KMEG.FL.W.0007.110225T1607Z-110226T0834Z/
/DYET1.1.ER.110225T1607Z.110225T1800Z.110226T0234Z.NO/
729 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK FORKED DEER RIVER AT DYERSBURG
* FROM TOMORROW LATE MORNING UNTIL TOMORROW EVENING
* AT 06 PM THURSDAY THE STAGE WAS 12.0 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 22.5 FEET TOMORROW EARLY AFTERNOON
* FLOOD STAGE IS 22.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 22.5 FEET BY TOMORROW EARLY AFTERNOON.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 23.0 FEET...MOST LOW LYING AREAS SOUTH AND SOUTHEAST OF 
  DYERSBURG ARE FLOODING. WATER IS BEGINNING TO FLOW OVER BEAN MILL 
  ROAD IN SOUTHEAST DYERSBURG

$$
279 
WGUS84 KMEG 251251
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...NORTH FORK 
FORKED DEER RIVER...NORTH FORK OBION RIVER...OBION RIVER...RIGHT HAND
CHUTE LITTLE RIVER...S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-261251-
/O.CON.KMEG.FL.W.0004.000000T0000Z-110226T1342Z/
/NOMT1.2.ER.110225T1433Z.110225T1800Z.110226T0742Z.NR/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK OBION RIVER NEAR MARTIN
* FROM THIS MORNING UNTIL AFTER MIDNIGHT TOMORROW
* AT 06 AM FRIDAY THE STAGE WAS 18.9 FEET 
* MODERATE FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 21.5 FEET THIS AFTERNOON
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 21.5 FEET BY THIS AFTERNOON.THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* AT 22.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN RIVES AND NEAR 
  UNION CITY. ADDITIONAL EVACUATIONS WILL BE NECESSARY. AGRICULTURE 
  LAND NORTH OF MARTIN IS FLOODING AND EQUIPMENT AND LIVESTOCK MAY 
  NEED TO BE MOVED TO HIGHER GROUND. NUMEROUS SECONDARY ROADS ARE 
  COVERED BY FLOOD WATERS

$$

TNC045-053-131-261251-
/O.CON.KMEG.FL.W.0005.110225T2159Z-110228T2100Z/
/OBNT1.1.ER.110225T2159Z.110227T0000Z.110228T1500Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* FROM LATE THIS AFTERNOON UNTIL LATE MONDAY MORNING
* AT 06 AM FRIDAY THE STAGE WAS 31.7 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 35.5 FEET TOMORROW EVENING
* FLOOD STAGE IS 34.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 35.5 FEET BY TOMORROW EVENING.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
  FLOODED

$$

TNC045-095-MOC155-261251-
/O.CON.KMEG.FL.W.0008.110307T1009Z-000000T0000Z/
/TPTT1.1.ER.110307T1009Z.110308T1200Z.000000T0000Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* FROM MONDAY MORNING UNTIL FURTHER NOTICE
* AT 06 AM FRIDAY THE STAGE WAS 25.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 37.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 38.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 39.0 FEET...MOST AGRICULTURE LAND AND LOW LYING ROADS NEAR THE 
  RIVER IN NORTHWEST TN AND SOUTHEAST MO FLOODS

$$

ARC093-TNC045-095-097-MOC155-261251-
/O.CON.KMEG.FL.W.0009.110304T1104Z-000000T0000Z/
/CRTM7.1.ER.110304T1104Z.110308T1200Z.000000T0000Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 06 AM FRIDAY THE STAGE WAS 23.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 32.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 35.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 35.0 FEET...BARR ROAD IS UNDER TWO FEET OF WATER IN PLACES, AND 
  EVACUATIONS ARE VERY DIFFICULT.  MOST UNPROTECTED FARMLAND NEAR THE
  RIVER AND PORTIONS OF HIGHWAY 104 IN WESTERN DYER COUNTY TN IS 
  IMPACTED.

$$

ARC093-111-261251-
/O.CON.KMEG.FL.W.0006.110227T1200Z-110301T1200Z/
/RIGA4.1.ER.110227T1200Z.110227T1200Z.110301T0600Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* FROM SUNDAY MORNING UNTIL EARLY TUESDAY MORNING
* AT 06 AM FRIDAY THE STAGE WAS 4.4 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY MORNING
* FLOOD STAGE IS 11.0 FEET
* AT 11.0 FEET...FARMLAND NORTH OF RIVERVALE IS FLOODED. LOW LYING 
  PORTIONS OF HIGHWAY 158 NEAR THE RIVER ARE FLOODED

$$

TNC045-260834-
/O.EXT.KMEG.FL.W.0007.110225T1738Z-110226T0834Z/
/DYET1.1.ER.110225T1738Z.110225T1800Z.110226T0234Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK FORKED DEER RIVER AT DYERSBURG
* FROM LATE THIS MORNING UNTIL THIS EVENING
* AT 06 AM FRIDAY THE STAGE WAS 14.2 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 22.5 FEET THIS AFTERNOON
* FLOOD STAGE IS 22.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 22.5 FEET BY THIS AFTERNOON.THE RIVER WILL
  FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 23.0 FEET...MOST LOW LYING AREAS SOUTH AND SOUTHEAST OF 
  DYERSBURG ARE FLOODING. WATER IS BEGINNING TO FLOW OVER BEAN MILL 
  ROAD IN SOUTHEAST DYERSBURG

$$

TNC033-045-097-260920-
/O.CON.KMEG.FL.W.0010.110225T2033Z-110226T0920Z/
/HLST1.1.ER.110225T2033Z.110226T0000Z.110226T0320Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* FROM THIS AFTERNOON UNTIL TONIGHT
* AT 06 AM FRIDAY THE STAGE WAS 3.9 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 9.5 FEET THIS EVENING
* FLOOD STAGE IS 9.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 9.5 FEET BY THIS EVENING.THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* AT 9.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$
061 
WGUS84 KMEG 252318
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR THE NORTH FORK FORKED DEER RIVER...
NORTH FORK OBION RIVER...OBION RIVER...S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-252348-
/O.CAN.KMEG.FL.W.0004.000000T0000Z-110226T1342Z/
/NOMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  NORTH FORK OBION RIVER NEAR MARTIN
* AT 05 PM FRIDAY THE STAGE WAS 18.4 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER WILL BEGIN FALLING THIS EVENING AND WILL NOT
  REACH FLOOD STAGE.
* AT 18.0 FEET...LOW LAND AND AGRICULTURE FLOODING IS OCCURRING NEAR
  THE RIVER

$$

TNC045-053-131-252348-
/O.CAN.KMEG.FL.W.0005.000000T0000Z-110228T2100Z/
/OBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  OBION RIVER NEAR OBION 
* AT 05 PM FRIDAY THE STAGE WAS 31.7 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* MAXIMUM FORECAST STAGE OF 33.5 FEET EARLY SUNDAY MORNING
* FLOOD STAGE IS 34.0 FEET
* FORECAST...THE RIVER WILL RISE TO NEAR 33.5 FEET EARLY SUNDAY 
  MORNING
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$

TNC045-252348-
/O.CAN.KMEG.FL.W.0007.000000T0000Z-110226T0834Z/
/DYET1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  NORTH FORK FORKED DEER RIVER AT DYERSBURG
* AT 05 PM FRIDAY THE STAGE WAS 13.1 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER WILL BEGIN FALLING THIS EVENING AND
  NO FLOODING IS EXPECTED.

$$

TNC033-045-097-252348-
/O.CAN.KMEG.FL.W.0010.000000T0000Z-110226T0920Z/
/HLST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  S.F. FORK FORKED DEER RIVER NEAR HALLS
* AT 05 PM FRIDAY THE STAGE WAS 4.0 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* MAXIMUM FORECAST STAGE OF 4.0 FEET THIS EVENING
* FLOOD STAGE IS 9.0 FEET
* FORECAST...THE RIVER WILL BEGIN TO FALL THIS EVENING AND
  NO FLOODING IS EXPECTED.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 24, 6:06 AM CST, 2 hours 29 minutes earlier.

Area forecast discussion, Feb 24, 6:06 AM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
606 AM CST THU FEB 24 2011

.DISCUSSION... /ISSUED 303 AM CST THU FEB 24 2011/

DISCUSSION...
SEEMS LIKE THE COLD AND SNOWY MID SOUTH WINTER OF 2010-11 IS IN
THE DISTANT PAST. THE NEXT FIVE DAYS SHOULD BE QUITE ACTIVE WITH
TWO POWERFUL STORM SYSTEMS MOVING THROUGH THE REGION.

TODAY AND TONIGHT...THE FIRST STORM SYSTEM IS UNDERWAY WITH HEAVY RAINFALL
IN PROGRESS ALONG A WARM FRONTAL BOUNDARY. ELEVATED THUNDERSTORMS
PRODUCING RAINFALL RATES OF UP TO 1.5 INCHES PER HOUR WERE OCCURRING
FROM NORTH CENTRAL ARKANSAS INTO NORTHWEST TENNESSEE. A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA THROUGH TONIGHT.

WARM AND MOIST AIR WILL SPREAD ACROSS THE MID SOUTH TODAY IN
ADVANCE OF A PRE-FRONTAL TROUGH AND SURFACE COLD FRONT. UPPER AND
LOW LEVEL JET POSITIONS AND 0-3 KM HELICITY VALUES OF 350-425
M2/S2 ARE IN LINE WITH A MODERATE RISK OF SEVERE WEATHER. MUCAPE
VALUES OF 400-800 J/KG SHOULD BE ADEQUATE GIVEN THE SHEAR VALUES.
EXPECT DISCRETE SUPERCELLS TO DEVELOP IN THE WARM SECTOR IN THE
MID AFTERNOON FOLLOWED BY A SQUALL LINE IN THE EVENING AND NIGHT
TIME FRAMES. ALL TYPES ARE SEVERE WEATHER ARE POSSIBLE AND THE
ENVIRONMENT SUPPORTS STRONG /EF2 OR EF3/ TORNADOES. THE MOST
FAVORABLE SIGNIFICANT TORNADO PARAMETERS ARE FORECAST FOR EAST
CENTRAL ARKANSAS...NORTHWEST MISSISSIPPI AND EXTREME SOUTHWEST
TENNESSEE.

HEAVY RAINFALL CAN BE EXPECTED REGION WIDE THIS AFTERNOON AND
TONIGHT WITH THE PASSAGE OF THE COLD FRONT. STORM TOTALS OF TWO
TO FOUR INCHES WILL BE POSSIBLE.

FRIDAY AND SATURDAY...ZONAL H5 FLOW FOLLOWS THE FIRST STORM
SYSTEM FOR THE END OF THE WEEK. DRY WEATHER WITH A WARMING TREND
IS EXPECTED.

SUNDAY AND MONDAY...A POWERFUL H5 UPPER LOW IS FORECAST TO EJECT
OUT OF THE DESERT SOUTHWEST AND MOVE ACROSS THE MID MISSISSIPPI
RIVER VALLEY. ALTHOUGH THIS SYSTEM IS STRONGER THAN THE CURRENT
SYSTEM ABOUT TO IMPACT THE MID SOUTH...THE FORECAST TRACK IS
FARTHER TO THE NORTH AND WEST. WILL NEED TO MONITOR IT IN FUTURE
FORECASTS FOR THE POTENTIAL OF A SECOND SIGNIFICANT SEVERE WEATHER
EVENT.

TUESDAY AND WEDNESDAY...H5 ZONAL FLOW RETURNS FOR THE MIDDLE OF
NEXT WEEK WITH DRY WEATHER AND NEAR NORMAL TEMPERATURES.

OKULSKI

&&

.AVIATION...

12Z TAF CYCLE (24/12Z-25/12Z)

AN ACTIVE AND CHANGEABLE WEATHER DAY IS IN STORE FOR THE MIDSOUTH.
AVIATION INTERESTS SHOULD BE ALERT FOR THE POSSIBILITY OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING INCLUDING A FEW
TORNADOES...WIND GUSTS GREATER THAN 60 KTS...AND LARGE HAIL.

A NEARLY STATIONARY FRONT FROM NORTHEAST ARKANSAS INTO NORTHWEST
TN MAY SINK A LITTLE SOUTHWARD THIS MORNING BEFORE PUSHING SLOWLY
NORTHWARD AS A WARM FRONT THIS AFTERNOON. SHOWERS AND THUNDERSTORMS
MOVING ALONG AND NORTH OF THE FRONT THIS MORNING MAY POSSIBLY
AFFECT KJBR AND KMKL. ISOLATED TO SCATTERED SHOWERS WILL EXIST IN
THE WARM SECTOR SOUTH OF THIS FRONT THIS MORNING POSSIBLY
AFFECTING KMEM AND KTUP. OTHERWISE CONDITIONS WILL BE MAINLY MVFR
AT THE TAF SITES THIS MORNING. LOWER STRATUS MAY MOVE INTO KMEM
LOWERING CONDITIONS TO IFR THIS MORNING...LEFT IN A TEMPO GROUP FOR
THIS POSSIBILITY AS IN THE EARLIER TAF BUT CONFIDENCE OF OCCURRENCE
IS LOW.

DEEPENING LOW PRESSURE WILL MOVE INTO NORTHEAST AR THIS AFTERNOON
WITH A COLD FRONT APPROACHING FROM THE WEST. SHOWERS AND
THUNDERSTORMS WILL BE ON THE INCREASE FROM THE WEST AFTER 21Z WITH
SOME STORMS POSSIBLY SEVERE. IFR OR LOWER CONDITIONS POSSIBLE IN
THE THUNDERSTORMS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END
FROM THE WEST AFTER 03Z AND WILL BE EAST OF ALL THE TAF SITES BY
07Z.

SOUTH WINDS 12-15 KTS WITH GUSTS 18-25 KTS IN THE WARM SECTOR
TODAY. WINDS ACROSS THE REGION BECOMING W-NW OVERNIGHT 15-17 KTS
WITH GUSTS 20-27 KTS.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  45  51  37 /  80 100  10   0
MKL  68  45  50  37 / 100 100  10   0
JBR  63  40  47  35 / 100  90  10   0
TUP  74  53  59  38 /  60 100  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-CRAIGHEAD-GREENE-
     LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.

     FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH LATE TONIGHT FOR
     CRITTENDEN-CROSS-LEE AR-PHILLIPS-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH LATE TONIGHT FOR
     ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CARROLL-CROCKETT-DYER-
     GIBSON-HENRY-LAKE-LAUDERDALE-OBION-WEAKLEY.

     FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH LATE TONIGHT FOR
     CHESTER-DECATUR-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-
     MADISON-MCNAIRY-SHELBY-TIPTON.

&&
Hazardous weather outlook, Feb 24, 3:01 AM CST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
301 AM CST THU FEB 24 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
301 AM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND
TONIGHT ACROSS MOST OF THE MID SOUTH. WARM AND MOIST AIR WILL
SPREAD ACROSS THE REGION TODAY AHEAD OF A POWERFUL COLD FRONT.
LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE ALONG
AND AHEAD OF THIS FRONT.

A FLASH FLOOD WATCH IS IN EFFECT ACROSS NORTHERN PORTIONS OF THE
MID SOUTH THROUGH TONIGHT AND ACROSS THE REST OF THE REGION THIS
AFTERNOON AND TONIGHT.  VERY HEAVY RAINFALL WILL BE POSSIBLE ALONG
A WARM FRONT TODAY NEAR THE MISSOURI AND KENTUCKY BORDERS AND WITH
THE COLD FRONT ACROSS THE ENTIRE REGION THIS AFTERNOON AND
TONIGHT. RAINFALL TOTALS OF TWO TO FOUR INCHES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER POWERFUL STORM SYSTEM IS FORECAST TO MOVE THROUGH THE MID
SOUTH SUNDAY NIGHT INTO MONDAY. THIS STORM HAS THE POTENTIAL TO
BRING MORE SEVERE WEATHER TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT AND
MAY BE NEEDED ONCE AGAIN SUNDAY NIGHT INTO MONDAY.

OKULSKI

In the hours before

Local storm report, Feb 24, 7:12 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 AM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      BLACK ROCK              36.11N 91.11W
02/24/2011                   LAWRENCE           AR   CO-OP OBSERVER

            3.61 INCHES OF RAIN.

0700 AM     FLASH FLOOD      CARUTHERSVILLE          36.18N 89.67W
02/24/2011                   PEMISCOT           MO   CO-OP OBSERVER

            2.5 INCHES OF RAIN

0700 AM     FLASH FLOOD      WALNUT RIDGE            36.07N 90.96W
02/24/2011                   LAWRENCE           AR   CO-OP OBSERVER

            2.53 INCHES OF RAIN.

&&

CCD

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:04 AM CSTFlash Flood WarningMEGDyer, Gibson, Henry, Lake, Obion, Weakley3 hr
Feb 24, 5:45 AM CSTFlash Flood WarningMEGDyer, Gibson, Henry, Lake, Obion, Weakley3 hr
Feb 24, 8:35 AM CSTRiver Flood WarningMEGObion, Weakley33 hr
Feb 24, 8:47 AM CSTFlash Flood WarningMEGDyer, Gibson, Henry, Lake, Obion, Weakley3 hr
Feb 24, 11:28 AM CSTRiver Flood AdvisoryMEGDyer, Lake, Lauderdale35 hr
Feb 24, 1:08 PM CSTRiver Flood WarningMEGDyer28 hr
Feb 24, 2:55 PM CSTTornado WarningMEGChester, Hardeman, Henderson, Madison50 min
Feb 24, 3:42 PM CSTTornado WarningMEGCarroll, Chester, Decatur, Henderson, Madison24 min
Feb 24, 5:11 PM CSTTornado WarningMEGLake, Obion49 min
Feb 24, 5:17 PM CSTFlash Flood WarningMEGCrockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more5 hr

Nearby

River Flood Warnings in Tennessee, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.